# SDR SIMA201812281004

- Difficulty date: December 21, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 35,668 hours, 31,456 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING / MILDEW MOLDY SMELL DURING VECTORS TO APPROACH AND LAND. OCCURRED AFTER MODERATE TURB DURING DESENT. WITH CONSTANT AND CONTINUOUS THRUST LEVER MOVEMENTS.AIRCRAFT REQUIRES INSPECTION FOR FERRYFLIGHT. REFERENCE LOG PAGE 4445943 ITEM-C/A-THIS AIRCRAFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT.
